Advanced

A non-existence result for the Ginzburg-Landau equations

Kachmar, Ayman and Persson Sundqvist, Mikael LU (2009) In Comptes Rendus Mathématique 347(21-22). p.1261-1264
Abstract
We consider the stationary Ginzburg–Landau equations in Rd, d=2,3. We exhibit a class of applied magnetic fields (including constant fields) such that the Ginzburg–Landau equations do not admit finite energy solutions.
Please use this url to cite or link to this publication:
author
publishing date
type
Contribution to journal
publication status
published
subject
in
Comptes Rendus Mathématique
volume
347
issue
21-22
pages
1261 - 1264
publisher
Editions scientifiques Elsevier
external identifiers
  • scopus:71749106169
ISSN
1631-073X
language
English
LU publication?
no
id
43eed1a3-b652-4221-a59a-c16657925b66 (old id 4221728)
alternative location
http://www.sciencedirect.com/science/article/pii/S1631073X09003094#
date added to LUP
2014-01-23 14:37:18
date last changed
2017-01-01 04:41:01
@article{43eed1a3-b652-4221-a59a-c16657925b66,
  abstract     = {We consider the stationary Ginzburg–Landau equations in Rd, d=2,3. We exhibit a class of applied magnetic fields (including constant fields) such that the Ginzburg–Landau equations do not admit finite energy solutions.},
  author       = {Kachmar, Ayman and Persson Sundqvist, Mikael},
  issn         = {1631-073X},
  language     = {eng},
  number       = {21-22},
  pages        = {1261--1264},
  publisher    = {Editions scientifiques Elsevier},
  series       = {Comptes Rendus Mathématique},
  title        = {A non-existence result for the Ginzburg-Landau equations},
  volume       = {347},
  year         = {2009},
}